# SDR AWXA9500059

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Chafed
- Location: Rt Wing/Body
- Part time: 30,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1202 - DURING C-11 INSPECTION, FOUND RT WING TO BODY SUPPORT STRUCTURE FWD END ATTACH POINT TEE ANGLE CHAFED.  REPAIRED BY FABRICATION OF NEW ANGLE PER SRM 51-40-4.  TOTAL CYCLES 28453.  (W)
